# SDR AALA20060383

- Difficulty date: June 13, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT SIGN LIGHT ABOVE ROW 21A TO 21E INOPERATIVE.  CLEANED EMERGENCY BATTERY FOR INOPERATIVE EMERGENCY EXIT SIGN LIGHT ABOVE ROW 21A TO 21E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
